# SDR DXTA2024062412137

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N846QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000095
- Aircraft time: 941 hours, 613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR DIFFICULT TO CLOSE. FEELS LIKE IT IS BINDING. DOOR OPENS NORMALLY.   INSPECT THE CABIN DOOR LATCH /LOCK SYSTEM, FOUND THE BOTTOM PINS OUT OF RIG, RIGGED AS REQUIRES PERFORMED OPERATIONAL CHECK WITH SATISFACTORY RESULTS ALL WORK DONE IN REF 52-10-43 NO OTHER DEFECTS NOTED SEE STEPS FOR MORE DETAIL
